# SDR UIEA2023041400353

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 984 LBL 98.58( 1) REMOVED AFFECTED FASTENERS TO GET ACCES IAW SRM 51-40-02-0G-0 REV 97. 2) ACCOMPLISHED EI T2023A53M & DWG 65B16004 SHEET 4 REV -, 65B16038 SHEET 1 REV D, 65B38250 SHEET 17 REV A, SHEET 4 REV -, SHEET 18 REV -, SHEET 19 REV -, SHEET 20 REV -. 4) ACCOMPLISHED T2023A53M-749 REV 1. 5) JOB COMPLETED AND CONDITION CHECK NORMAL )
